# SDR AALA201711099017

- Difficulty date: November 5, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 8,199 hours, 3,721 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KNOTS,  DUE TO NO MAN FLEX ON THE FMA AND AN UNINHIBITED CHIME. BRAKE TEMPERATURE DID NOT EXCEED 220 DEGREES. ACCOMPLISHED FMGC 1 AND  2 RESET IAW TSM 24-00-00 ACCOMPLISHED ILS TEST IAW AMM 22-97-00.  ALL TESTS PASSED, NO FAULTS NOTED.  POST FLT REPORT SHOWS NO FAILURE OR WARNING MESSAGES REPORTED.
